# SDR AALA20020650

- Difficulty date: May 14, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
